# SDR DALA2015021901605

- Difficulty date: February 17, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 104,582 hours, 15,350 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND ROWS 32 AND AFT EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REPLACED EMERGENCY LIGHTS CHARGER AT M9010.  SYSTEM OPERATION IS NORMAL.
